# SDR ASAA2020020632095

- Difficulty date: February 6, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,760 hours, 14,970 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESN 894424. FAN BLADE SPACERS #9, 15, 16 HAVE DISBOND. GROUNDED - YES. REMOVED & REPLACED SUBJECT SPACERS IN CONJUNCTION WITH TASK CARD 78472010 UNDER W/O 1026210.
